# SDR UALA2009032600894

- Difficulty date: March 25, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 50,066 hours, 18,100 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO CIRCUIT BREAKER FOR AFT GALLEY TRIPPING OFF.  AFT GALLEY TRIPPING OFF.  FLIGHT DIVERTED.  FOUND ON INSPECTION BRACKET THAT HOLDS BUS PLUG 9025ML4 PULLED OUT FROM WALL. SUSPECT IT IS THE CAUSE OF TRIPPED BREAKER. REPAIRED BRACKET FOR OVEN RECEPTICLE. STILL NEEDS OVEN REPLACEMENT. REPLACED OVEN ASSY, RAN OVEN FOR 30 MIN, BREAKER DID NOT TRIP.
